# SDR FDEA201611154025

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA000511
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR TIE  HAS A CRACK AT BS 1661 JUST BELOW STRINGER 18L. REMOVED AND REPLACED THE DAMAGED SECTION OF THE SHEAR TIE IAW SRM 53-30-00 FIG. 10 AND DWG AFA0005.
